candidablog.com

Anyone forced off Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


All my joints are killing me. the derm told me to see her tomorrow and to stop Murad Acne Complex. il most likely be off it permanatly..... what would they do for my acne now if they r takin me off this (if they do)? bc I rly dont feel like doin antibiotics again.... ive been on about 6 of them and none of them did jackshit... should I continue with the derm or is there a commercial product that I should do? or a whole other approach? I'm rly upset about the whole thing and I'm almost on my 2nd month too.....

Comments (14)

MPD014- I know it is upseting, but you have a Responsible Derm. Most would say that the pain will go away after Murad Acne Complex course, which is not always true. (I know personally)If I remember correctly your young also. How much has your acne improved on Murad Acne Complex? maybe antibotics will work now, or maybe a retin-a topical.....maybe ask her about light theapy, even though you might have to wait a bit b/c of Murad Acne Complex, but I have read and heard it works good and safer. I would speak to your derm about what other options you have, I say that b/c somethings can't be started right away after Murad Acne Complex. Maybe check some of the other fourms to see what people have used, there's plenty of other options.

Good Luck..

Comment #1

Ive been the Murad Acne Complex for about... 1 month. I started april 1. my acne has gotton about 40% better. it looks better on some days than others. I just feel like giving up on this.

They all did absolutely nothing. except some upset my stomach. the topics just overly dried my skin... I was rly hoping the a-tane would work... ive also tried a bunch of systems.

Stopped working the week after), and Murad (destroyed my skin)...

Comment #2

Have you tried topical retinoids? They're a good option for many. But remember that patience is required with them; they don't work overnight or even within one month...

Comment #3

Ive tried tazorac and retin-a. ive tried the tazorac for about 3-4 months. no luck. retin-a rly didnt do anything either.....

Comment #4

How high was your dose for the first month? and your weight? could your intro dose be waaay too high? it sounds like your derm is making an educated call though. thank god for small favors...

Comment #5

You are right to stop mate and your Derm is bang on. Many people have had joint pain kick in AFTER their course so in a way you are very lucky it's happened now and you can stop the drug. Trust me, you will be thankful to your derm for stopping medication in the future when the truth about Roche and how many thousands of thousands of lives they have destroyed comes out.There are plenty of other alternatives. Do look into light therapy and Retinoids of the topical kind as Wynne suggested...

Comment #6

I got great news! the derm said that the pain in the joints and muscles is a common side affect of the a-tane. and that it is not doing damage to anything and the pain is not long term for after the course. it may also go away during the course. and I got the blood test back. everything was great. and he said that the blood test showed that I'm going through a growth spurt. that can also be the reason for the pain and now I kno that the a-tane will not stunt my growth!..

Comment #7

Congratulations on the good news! this is rare thing in this subforum, haha...

Comment #8

I and many hundreds are living proof that this CAN be long-term!!! Did you just ignore my whole post then? Tane can stunt your growth that's a FACT. Tane can cause long-term joint pain that's a FACT. You've had the warning signs and now you choose to ignore them............

Comment #9

Yes, Sheefa that tends to be the norm....They choose to ignore even with warning signs of trouble. Only till they feel what we do will they truly understand. MPD014- I am curious what lab work did your derm do that showed you were going through a growth spurt?..

Comment #10

Yeah I agree, that does sound bit weird. I'm also interested in the lab work. I suggest getting a second opinion unless your derm can provide a very good explaination...

Comment #11

I trust my derm more than something I heard a person say on a forum... if that doesnt make sense to any of u, I dont kno wat to tell u...

Comment #12

Unfortunately Doctors don't know everything, for your doctor to tell you that there isnt a possibility of getting permanent bone damage just proves it, if I where you I would do my own research...

Comment #13

An XRay of your epiphyseal growth plates (prior to staring Murad Acne Complex and now) would be the only way I could think of other than a measurement of hGH to confirm that you're going through a 'growth spurt'. I'm a registered nurse. There are posters here studying Biology.Premature epiphyseal closure is a known problem with Murad Acne Complex. Please do read the online documentation that you can find if you search "Roche Murad Acne Complex." The information is in a PDF format.http://www.rocheusa.com/products/Murad Acne Complex/There are two links on that page. The first one is the most informative it contains the most facts about potential side effects.I know that you think posters are trying to scare you (and in some cases they really are) but there are real risks involved with taking Murad Acne Complex and the risks of continuing joint pain and slowed to no more growth are real unfortunately. Please do read the PDF document.

If the pain worsens, please contact your dermatologist right away...

Comment #14


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.